# SDR ABXA070187

- Difficulty date: May 18, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 63,166 hours, 64,466 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 59106345
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DOOR LOWER SKIN FORWARD, 22 INCHES FROM OUTBOARD EDGE EXFOLIATED.  REPAIRED DOOR IAW DC9 SRM.
